How long after taking Phenoxymethylpenicillin (8 tablets a day) will it start working , I’ve took them 2 days now . I’ve lost my appetite and just want to get it back as I’m hardly eating
- CammieLv 79 months ago
Not eating for a few days will not harm you.Make sure you stay hydrated.Drink, Drink .
- Anonymous9 months ago
There is typically a significant improvement in symptoms within 48 hours of starting them but you must complete the course even if you feel better. If you don't feel any improvement within the next 24 hours your tonsillitis is likely to be viral and will clear up by itself within 10 days. Do make another GP appointment though to discuss your symptoms to see if you need a different antibiotic. Penicillin causes a loss of appetite and nausea which will disappear when you stop taking them.
- billrussell42Lv 79 months ago
Phenoxymethylpenicillin is an antibiotic, it is essential that you continue taking until you are out of pills, else you invite a resurgence of the illness, but in one resistant to the antibiotic.
Contact your doctor about side-effects.